# SDR 0103569607

- Difficulty date: October 8, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- Aircraft time: 65,972 hours, 66,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING M-CK IN ATL, CORROSION HAS BEEN FOUND ON STA 160 CABIN FLOOR BEAM CAP AFT FACING FLANGE WHERE THE OUTBOARD GALLEY MOUNT IS ATTACHED. IT WAS ELECTED TO TO TRIM THE AFT FACING FLANGE TO REMOVE THE DAMAGE. THE RADIUS OF THE CAP WAS NOT TRIMMED. 7075-T6511
